# SDR ABXA030472

- Difficulty date: December 2, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 37,712 hours, 42,242 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 39573171AX
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING WAS CRACKED AT STA 366 LONGERON 29 RT.  REMOVED AND REPLACED FITTING AT STA 366 LONGERON 29 RIGHT IAW DC-9 SRM 51-30-5.
